# SDR M7KA0729084290

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N848MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4290
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 9550172000
- Part serial: 4164
- Condition: Out Of Tolerance
- Location: Fuel Filter
- Part time: 609 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 600 HOUR INSPECTION THE FUEL FILTER PREBLOCKAGE PRESSURE SENSOR WAS FOUND OUT OF TOLERANCE IAW MM DATA. A NEW SWITCH WAS INSTALLED. THIS IS A RARE FAILURE FOR THIS PART. (K)
